# SDR MASA200400599

- Difficulty date: October 24, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 6,581 hours, 6,069 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AND RETURNED TO GATE FOR SPOILER CONFIGURATION WARNING MESSAGE ON TAKE OFF ROLL. MECHANIC SENT AND REPLACED THE NR1 SECU. PART INFORMATION TO FOLLOW.
